# SDR DHL2004750041

- Difficulty date: May 26, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE EMERGENCY EXIT SIGN OVER THE FORWARD ENTRY DOOR FELL TO THE FLOOR AND CRACKED ITS LENS.  REMOVED AND REPLACED ENTRY OVERHEAD EMERGENCY EXIT LIGHT ASSEMBLY, OPS CHECKED GOOD IAW M/M 33-50-01.
